|Main Ingredients||Paracetamol 250mg|
|Dosage/Usage||Children 1 to 5 years: 2.5 to 5.0ml
Children 6 to 10 years: 5.0 to 7.5ml
Children 10 to 12 years: 7.5 to 10ml
Adults and Children over 12 years: 10 to 20ml
Doses should be given every 4 to 6 hours as required with not more than 4 doses in 24 hours.
|Precautions||Do not give to children under 2 years of age except on medical advise. Prolonged use can be harmful. Do not use for more than 48 hours without seeking medical advise.|
Write Your Own Review
You're reviewing: Pamol Colour Free Strawberry Syrup 250mg 200ml
Medicines have benefits and some have risks. Always read the label carefully and use strictly as directed. If symptoms persist or you have side effects please consult your doctor, pharmacist or healthcare professional. Vitamins are supplementary to and not a replacement for a balanced diet. Pricing online may differ from that in store.